Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 1 de 1
Filter
Add filters

Database
Language
Document Type
Year range
1.
Pan Afr Med J ; 40: 67, 2021.
Article in English | MEDLINE | ID: covidwho-1497893

ABSTRACT

Adverse consequences of the coronavirus disease 2019 (COVID-19) vaccination which have been reported in scientific papers are varied. One possible but rare consequence is myocarditis, which may have a diversity of clinical manifestations. We report a case of a 70-year-old man who presented to the hospital for some syncope, 3 days after his first COVID-19 AstraZeneca Vaccination. Initial electrocardiogram (ECG) showed a long QT interval (QTc = 600 milliseconds). Laboratory tests revealed elevated troponin and lack of evidence of viral infection. Further investigations revealed the vaccine-induced myocarditis and arrhythmias linked to it. Within one week of magnesium treatment, the QT interval was completely corrected, and the patient discharged with no typical syncope attacks. This case like the previous reported one confirms that myocarditis is a complication of COVID-19 vaccine, but implies its clinical manifestations may be varied and even may happen after the single dose of vaccination.


Subject(s)
COVID-19 Vaccines/adverse effects , Long QT Syndrome/etiology , Syncope/etiology , Aged , Arrhythmias, Cardiac/diagnosis , Arrhythmias, Cardiac/etiology , COVID-19/prevention & control , COVID-19 Vaccines/administration & dosage , Electrocardiography , Humans , Long QT Syndrome/diagnosis , Long QT Syndrome/drug therapy , Magnesium/administration & dosage , Male , Myocarditis/diagnosis , Myocarditis/etiology , Syncope/diagnosis , Vaccination/adverse effects , Vaccination/methods
SELECTION OF CITATIONS
SEARCH DETAIL